# SDR UIEA2023030900217

- Difficulty date: March 8, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 93,201 hours, 17,179 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CHAFING DAMAGE ON LH FUSELAGE SKIN EXTERNAL SURFACE AT STA 980 S-39L( 1. REMOVE THE AFFECTED FASTENERS IAW SRM 51-40-02-0G-0 REV 96 2. ACCOMPLISHED EI NO. T2023A53M-109 REV2 AND INSTALL FASTENERS IAW SRM 51-40-02-0G-0 REV96 AND DWG NO. 140U0999 SH 28 REV- 3/ CONDITION CHECK NORMAL AND JOB COMPLETED )
